# SDR FDEA201507082166

- Difficulty date: July 8, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 755 hours, 13,016 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: ARB7574
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE INTERNAL, PILLOW DOUBLER HAS CRACKS EMANATING FROM FASTENER AT XORS 540.  VERIFIED BY NDT HFEC.  REPAIRED DOUBLER IAW SRM 57-40-02 FIG 203 REPAIR 15.
